Artículo

Carboni, G.; Guccione, J.A.; Guccione, J.J. "Cohomology ring of differential operator rings" (2011) Journal of Algebra. 339(1):55-79
Artículo de Acceso Abierto. Puede ser descargado en su versión final
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Abstract:

We compute the multiplicative structure in the Hochschild cohomology ring of a differential operators ring and the cap product of Hochschild cohomology on the Hochschild homology. © 2011 Elsevier Inc.

Registro:

Documento: Artículo
Título:Cohomology ring of differential operator rings
Autor:Carboni, G.; Guccione, J.A.; Guccione, J.J.
Filiación:Departamento de Matemática, Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires, Pabellón 1 Ciudad Universitaria C1428EGA, Buenos Aires, Argentina
Palabras clave:Cap product; Cup product; Differential operator rings; Hochschild (co)homology; Primary; Secondary
Año:2011
Volumen:339
Número:1
Página de inicio:55
Página de fin:79
DOI: http://dx.doi.org/10.1016/j.jalgebra.2011.05.017
Handle:http://hdl.handle.net/20.500.12110/paper_00218693_v339_n1_p55_Carboni
Título revista:Journal of Algebra
Título revista abreviado:J. Algebra
ISSN:00218693
CODEN:JALGA
PDF:https://bibliotecadigital.exactas.uba.ar/download/paper/paper_00218693_v339_n1_p55_Carboni.pdf
Registro:https://bibliotecadigital.exactas.uba.ar/collection/paper/document/paper_00218693_v339_n1_p55_Carboni

Referencias:

  • Blattner, R.J., Cohen, M., Montgomery, S., Crossed products and inner actions of Hopf algebras (1986) Trans. Amer. Math. Soc., 298, pp. 671-711
  • Borho, W., Gabriel, P., Rentschler, R., Primideale in Einhüllenden auflösbarer Lie-Algebren (1973) Lecture Notes in Math., 357. , Springer-Verlag, Berlin, Heidelberg, New York
  • Chin, W., Prime ideals in differential operator rings and crossed products of infinite groups (1987) J. Algebra, 106, pp. 78-104
  • Doi, Y., Takeuchi, M., Cleft comodule algebras by a bialgebra (1986) Comm. Algebra, 14, pp. 801-817
  • Guccione, J.A., Guccione, J.J., Hochschild (co)homology of differential operators rings (2001) J. Algebra, 243, pp. 596-614
  • Guccione, J.A., Guccione, J.J., Hochschild (co)homology of a Hopf crossed products (2002) K-theory, 25, pp. 139-169
  • McConnell, J.C., Representations of solvable Lie algebras and the Gelfand-Kirillov conjecture (1974) Proc. Lond. Math. Soc., 29, pp. 453-484
  • McConnell, J.C., Robson, J.C., (1987) Non-Commutative Noetherian Rings, , Wiley-Interscience, New York
  • Montgomery, S., Crossed products of Hopf algebras and enveloping algebras (1988) Perspectives in Ring Theory, pp. 253-268. , Kluwer Academic, Dordrecht
  • Sridharan, R., Filtered algebras and representations of Lie algebras (1961) Trans. Amer. Math. Soc., 100, pp. 530-550

Citas:

---------- APA ----------
Carboni, G., Guccione, J.A. & Guccione, J.J. (2011) . Cohomology ring of differential operator rings. Journal of Algebra, 339(1), 55-79.
http://dx.doi.org/10.1016/j.jalgebra.2011.05.017
---------- CHICAGO ----------
Carboni, G., Guccione, J.A., Guccione, J.J. "Cohomology ring of differential operator rings" . Journal of Algebra 339, no. 1 (2011) : 55-79.
http://dx.doi.org/10.1016/j.jalgebra.2011.05.017
---------- MLA ----------
Carboni, G., Guccione, J.A., Guccione, J.J. "Cohomology ring of differential operator rings" . Journal of Algebra, vol. 339, no. 1, 2011, pp. 55-79.
http://dx.doi.org/10.1016/j.jalgebra.2011.05.017
---------- VANCOUVER ----------
Carboni, G., Guccione, J.A., Guccione, J.J. Cohomology ring of differential operator rings. J. Algebra. 2011;339(1):55-79.
http://dx.doi.org/10.1016/j.jalgebra.2011.05.017